# SDR 99ZZZX3645

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908PG
- Make and model: Boeing 727276
- Aircraft serial: 20951
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

JFK - FLT 302 - WHEN GEAR WAS LOWERED, RIGHT GEAR DID NOT SHOW DOWN.  LIGHTS DID NOT TEST.  REPLACED BULBS, LOWERED GEAR OPERATED NORMAL.  INSPECTED LANDING GEAR POSITION SENSORS.  RELAMPED ALL MODULES AND OPS  CHECKED (PT7) PER 32-61-01.
